Blogging with Parkinson's

A personal perspective on Young Onset Parkinson's

Downside

Leave a comment

Happy Christmas

Happy Christmas

[This post relates to my last-but-one post, “Don’t it always seem to be…”]

I spoke to my consultant. Apparently this tiredness could be part of the withdrawal from Ropinirole, which can  make you “a bit hyperactive”. I think that’s what she said (I think I was, at times). But she also said that it will pass, and that I will reach an equilibrium.

And I’m going to try a modified release Sinemet, which should help to even out what they call the “on” and “off” states.

I refuse to stay down here for long. I’m looking for the UP escalator. Anybody know where it is?

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s